# SDR USAA060641

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS 867L BETWEEN S8L AND S9L.  REPAIRED FRAME IAW SRM 53-00-07   DEFECT SIZE: .025".
